|Exponential stability of a class of impulsive stochastic delay partial differential equations driven by a fractional Brownian motion
Dingshi Li and Guiling Chen*
International Journal of Control, Automation, and Systems, vol. 15, no. 4, pp.1561-1568, 2017
Abstract : "Several new criteria on exponential stability of a class of impulsive stochastic delay partial differential
equations with a fractional Brownian motion are presented by employing the variation of parameters formula
and using an inequality technique. The criteria we provided in this paper do not assume the condition that the
corresponding continuous stochastic system is stable, so this criteria can be applied to stabilize unstable systems.
Moreover, the exponential convergence rate is estimated. Some examples are given to illustrate our main results."
Delays, exponential stability, fractional Brownian motion, impulsive control.